View Single Post
Old 08-16-2012, 11:38 AM   #3
michan michan is offline
Member
(female)
 
michan's Avatar
 
Join Date: Jun 2012
Location: England
Posts: 54
michan HB Usermichan HB User
Re: Another post-op problem...

Rufous, thank you for the reply!
Your condition sounds very similar to mine, the reason I get nauseous often is because I have inflamed stomach (which is getting better by shotting Gaviscon 4 times a day). I do understand about the yellow stool, I get them so often too.

I am going to see the doctors this weekend again to have another blood test.
As I mentioned earlier apparently my liver isn't functioning well and also they found out that I have hormone imbalance. Im 20 years old and apparently its one of typical thing that people around my age gets this. He will do another test to check my hormone imbalance this weekend. He thinks that my immune system is very low from surgery and also from the imbalance, which makes a lot of sense.

I also had ultrasound scan to check if I have anything and all came out fine. No more gallbladder, no kidney stones, no problem.

 
Reply With Quote